MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A

ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A
Model Number 77263-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Purulent Discharge (1812); Erythema (1840); Pain (1994); Discomfort (2330); Skin Infection (4544); Swelling/ Edema (4577)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was received via user report and has been reported to fda.The reported product is not expected to be returned as reporter indicated the device was discarded.An investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.The reported complaint is related to skin irritation or an allergic reaction to the patch adhesive of the product.The device history records (dhrs) for the product were reviewed and the dhrs showed the product passed all tests prior to release.Dose audit reports were reviewed and demonstrates the continued effectiveness of the established sterilization process for libre sensor products.Environmental monitoring reports were reviewed, including bioburden and endotoxin testing, and demonstrated that all monitoring processes continue to meet adc minimum requirements for product quality.The most probable root causes associated with this failure mode are disconnected, faulty or damaged components or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/deficiency.If a product defect/deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott's post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/risk ratio.No further investigation is planned.In the event that product is received, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An adverse skin reaction was reported with wear of the abbott diabetes care (adc) lingo glucose system.The customer reported experiencing redness and discomfort at the insertion site and was able removed the sensor however, the symptoms worsened a day later.The customer presented to urgent care where a healthcare professional (hcp) diagnosed the customer with cellulitis and prescribed oral antibiotics.The customer later self-presented at the emergency with additional described as of "warmth", swelling, and pain at the insertion site.An "exam and ultrasound" were conducted, revealing an abscess formation.An incision and drainage procedure were performed to drain the abscess.The customer further provided antibiotics with follow-up instructions.There was no report of death or permanent impairment associated with this event.

Brand Name
LINGO GLUCOSE SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key22754326
Report Number2954323-2025-31363
Device Sequence Number9672991
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2026-02-28(10)KTP011872(91)77263-01-0004
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Model Number77263-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite